# SDR SWIA201125473

- Difficulty date: January 14, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 22,182 hours, 17,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1ST AND 3RD EMERGENCY EXIT LIGHTS (EXTERIOR) ON LEFT SIDE OVERWING ARE BURNED OUT.  (FLT 4615)  RELAMPED EMERGENCY LIGHT.
